Volume 6, Issue 1 (March 2007)                   JIRSS 2007, 6(1): 17-30 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A. Alamm A, Raqab M Z, Madi M T. Bayesian Prediction Intervals for Future Order Statistics from the Generalized Exponential Distribution. JIRSS. 2007; 6 (1) :17-30
URL: http://jirss.irstat.ir/article-1-218-en.html
Abstract:   (6760 Views)
Let X1, X2, ..., Xr be the first r order statistics from a sample of size n from the generalized exponential distribution with shape parameter θ. In this paper, we consider a Bayesian approach to predicting future order statistics based on the observed ordered data. The predictive densities are obtained and used to determine prediction intervals for unobserved order statistics for one-sample and two-sample prediction plans. A numerical study is conducted to il- lustrate the prediction procedures.
Full-Text [PDF 160 kb]   (3414 Downloads)    

Received: 2013/08/21 | Accepted: 2015/09/12 | Published: 2007/03/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society